MathSciNet Relay Station
MathSciNet bibliographic data
MR2111652 (2005k:34026) 34A37 (34C25 34D20 37N25 92D25)
Liu, Bing; Zhang, Yujuan; Chen, Lansun The dynamical behaviors of a Lotka-Volterra predator-prey model concerning integrated pest management. Nonlinear Anal. Real World Appl. 6 (2005), no. 2, 227–243.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement